MathSciNet Relay Station
MathSciNet bibliographic data
MR2151056 35A25 (35J60)
Wazwaz, Abdul-Majid Adomian decomposition method for a reliable treatment of the Bratu-type equations. Appl. Math. Comput. 166 (2005), no. 3, 652–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement